Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suffering from bronchovascular. Took montec lc for cough, fever and sneezing problem. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3094 Questions
Question
hello doctor im from india, im suffreing from bronchovascular since 2 years, my ige estimation by chemiuminence is v high >>2000.00 nad expected values is 1.00 to 120.00. i have done my full food aegic and inhalance and evrything test done thos r evrything normal. but my cough sneezing nd fever comes and goes in evry 2 to 3 months. im v v much worried my doc adviced my to have montec lc for 1 month and septelin ( himalaya ayurvedic product) for 3 months.. i was after that but aftr 2 months im again sufring from this.. pls help whats the reason
Posted Thu, 4 Apr 2013 in Asthma and Allergy
 
 
Answered by Dr. Luchuo Engelbert Bain 2 hours later
Hi and thanks for the query,
This is a chronic condition and should certainly be a chronic obstructive bronchopneumopathy. Treatment and outcomes is a long course treatment. not all drugs respond in a similar manner in all patients. Patients might require either one, two or three drugs. Removal of some allergens that exacerbate symptoms might need to be identified and avoided.
I suggest you might need to XXXXXXX a pulmonologist. This shall be important for doing bloods tests to evaluate the necessity of adding an anti allergic drug in your therapy. You might need to comply to treatment to evaluate response and adjustment of treatment.
Certain further invasive exams might be prescribed based on clinical response. Take an appointment with a pulmonologist.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
 
Follow-up: Suffering from bronchovascular. Took montec lc for cough, fever and sneezing problem. Reason? 17 minutes later
But doctor why is it happening again and again? As my all the reports normal excpt ige report.. Can u plz let me know the reson behind dis allergy?
 
 
Answered by Dr. Luchuo Engelbert Bain 5 minutes later
Hi and thanks for the query,
Chronic cough and sneezing in a chronic manner, its a good reason to exclude an allergic reaction or chronic inflammatory process. Allergic rhinitis and rare forms of asthma could present themselves as such.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
 
Follow-up: Suffering from bronchovascular. Took montec lc for cough, fever and sneezing problem. Reason? 9 minutes later
Will it go doc? Will I be absolutely fine? If I completely be on medication perfectly? Wot. Precuation to b taken? And one more thing doctor evry morning there is red blood in my saliva plz help me.
 
 
Answered by Dr. Luchuo Engelbert Bain 7 minutes later
Hi and thanks for the query,
I think with a proper evaluation and proper treatment with stringent follow up, things should be fine, I believe. Blood in saliva would require a proper evaluation of the mouth, throat chronic sinusitis. It is also important knowing whether the blood is not either coming below the throat (chronic bronchitis) or not. Chronic sinusitis or allergic rhinitis too could lead to blood in the nasal discharge, and when swallowed, could show up as blood. Characteristics of the blood(fresh, brown, abundance, rhythm, periodicity) are all necessary parameters needed to confirm and evaluate this clinical sign.
I suggest you visit your pulmonologist for a proper physical examination. Other specialties that could be needed could be included in the management plan, but an initial evaluation and institution/compliance to a treatment protocol is fundamental.
I strongly feel that a good evaluation and follow up in your case would lead to favorable outcomes.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor